MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. MICROBORE EXTENSION SET - 5 INCH, PREPIERCED T-SITE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. MICROBORE EXTENSION SET - 5 INCH, PREPIERCED T-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126500490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.
 
Event or Problem Description
The event occurred on unknown date involving a microbore extension set - 5 inch, prepierced t-site where the customer reported that that they are having complications with some of their t-ports.They are concerned about a batch that seems to be malfunctioning which are also used for chemotherapy administrations.During one of their most recent chemotherapy administrations, the chemo solution leaked out and was coating the gloves of the handler, which becomes a hazard for their staff.They are beginning to track the lot numbers in hopes to confirm which batch of t-ports is bad, but right now they are suspecting lot # 11296752.17 of these t-ports have been removed from the work floor.There was patient involvement and unknown patient harm reported.
 
Additional Manufacturer Narrative
Additional information in d9.The complaint of leakage on the 126500490 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history report (dhr) for lot 11296752 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
MICROBORE EXTENSION SET - 5 INCH, PREPIERCED T-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18162214
Report Number9615050-2023-00648
Device Sequence Number6503985
Product Code FPA
UDI-Device Identifier10887787005490
UDI-Public(01)10887787005490(17)251201(10)11296752
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K142974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Catalogue Number126500490
Device Lot Number11296752
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MRF UNK.
Patient SexUnknown